# SDR VNAA202509260012

- Difficulty date: August 14, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CROSSBEAM, CORROSION WAS FOUND ON FLOOR FITTING BTW INTERCOSTAL RBL 15 - RBL 17 AND BTW FS 280 -295.  DUE TO EXCESSIVE DAMAGE ON FLOOR FITTING BTW INTERCOSTAL RBL 15 - RBL 17 AND BTW FS 280 -295 WAS FOUND OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 THEREFORE WAS REPLACED  PER CRJ700 SRM 51-42-20-001-001-A01 AND PER CRJ700 SRM 51-42-21-001-001-A01
